# SDR UIEA2011062200342

- Difficulty date: June 22, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C4/A4 CHECK"  WHILE COMPLYING WITH SB 747 -53A2459, REV. 1, CRACK DAMAGE WAS DETECTED AT AT LBL 68 IN 65B10927-16 FLOORBEAM CHORD AND DOCUMENTED IAW NRC 50199 (SEE FIGURE 1).   COMPLETED THE FLOORBEAM UPPER CHORD SPLICE REPAIR AT BS 340 IAW SRM 53-10-07, FIGURE 23 AND EO RS NO: R-53-25-37120, REV A WITHOUT ANY DEVIATION AND GENERATED SR 1- 1907320590 TO REQUEST APPROVAL FROM ACFT MFG.
